# SDR C2XA10IA226

- Difficulty date: August 12, 2010
- Submitted: August 13, 2010
- Operation: Air carrier
- Aircraft: N12122
- Make and model: Emb EMB-145XR
- Aircraft serial: 145684
- Aircraft time: 21,691 hours, 11,565 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359713
- Part serial: 2832A
- Condition: Malfunctioned
- Location: Cargo Bay
- Part time: 21,959 hours, 11,746 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

IAH - FLIGHT 2274, DURING PREFLIGHT INSPECTION A BAGGAGE SMOKE INDICATION ON EICAS WAS REPORTED.  THE BOTTLES WERE BLOWN AS PRECAUTION.  MAINTENANCE INSPECTED THE AIRCRAFT, REMOVED AND REPLACED BOTH FIRE BOTTLES, AND BOTH SMOKE DETECTORS IN THE CARGO.  OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
